MathSciNet Relay Station
MathSciNet bibliographic data
MR251043 14.55
Hironaka, Heisuke; Matsumura, Hideyuki Formal functions and formal embeddings. J. Math. Soc. Japan 20 1968 52–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement